Journal of Mathematical Sciences

, Volume 205, Issue 3, pp 355–367

Index Sets of Almost Prime Constructive Models

Article

We study complexity of index sets of strongly constructive almost prime models, almost prime constructive models, and almost prime with strong constructivizations Bibliography: 14 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations